Case series of three different scenarios with drug-induced Brugada patterns: fact or fiction?


Asil S., CANPOLAT U. , KAYA E. B. , AYTEMİR K. , Kabakci G.

TURK KARDIYOLOJI DERNEGI ARSIVI-ARCHIVES OF THE TURKISH SOCIETY OF CARDIOLOGY, cilt.45, ss.650-654, 2017 (ESCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 45 Konu: 7
  • Basım Tarihi: 2017
  • Doi Numarası: 10.5543/tkda.2017.02717
  • Dergi Adı: TURK KARDIYOLOJI DERNEGI ARSIVI-ARCHIVES OF THE TURKISH SOCIETY OF CARDIOLOGY
  • Sayfa Sayıları: ss.650-654

Özet

Brugada syndrome is an inherited cardiac arrhythmia condition characterized by coved-type ST elevation and J point elevation of at least 2 mm in at least 2 of the right precordial electrocardiogram (ECG) leads (V1-3). An increasing number of noncardiac agents, including psychotropic and anesthetic drugs, have been shown to induce a characteristic Brugada ECG pattern, predisposing the patient to fatal ventricular arrhythmias. However, there are scarce data regarding the clinical significance. In this case series, a typical Brugada pattern was unmasked by lithium, valproic acid, and thiocolchicoside; however, the clinical scenario was different in all 3 cases, ranging from an asymptomatic patient to sudden cardiac arrest.